Article citationsMore>>

A. G. Frank, “No Escape from the Laws of World Economics,” Review of African Political Economy, Vol. 18, No. 50, 1991, pp. 21-32. doi:10.1080/03056249108703885

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top